MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.During unpacking of a 3.5mm x 15mm quantum maverick balloon catheter, the delivery shaft was found to be fractured.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The device was visually and microscopically examined.The balloon protector and shipping mandrel were returned in place on the device and were removed without issue or resistance.There was no fluid present to the device and the balloon was tightly folded.Inspection of the remainder of the device presented no damage or irregularities.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15714026
Report Number2124215-2022-44846
Device Sequence Number11962296
Product Code LOX
UDI-Device Identifier08714729392804
UDI-Public08714729392804
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0029083224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight68 KG